MathSciNet Relay Station
MathSciNet bibliographic data
MR305158 32A99 (46G20)
Hayden, T. L.; Suffridge, T. J. Biholomorphic maps in Hilbert space have a fixed point. Pacific J. Math. 38 (1971), 419–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement